# SDR IPXA2015120296323

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 72,640 hours, 14,005 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND VACUUM PACKAGING OF 1 CREW LIFE VEST IN COURIER AREA UNSERVICEABLE.  AFFECTED CREW LIFE VEST REPLACED IAW AMM 25-64-01, PB 401, REV 84.01 DATED 11/19/15.  SN ON: 15081710065.  EFF REF IPC 25-64-01-08, ITEM 010B, REV 149.00 DATED 11/12/15.
